Locally asymptotically optimal tests for AR(p) against diagonal bilinear dependence
No abstract is available for this item.
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1998|
|Date of revision:|
|Publication status:||Published in: Journal of Statistical Planning and Inference (1998) v.68,p.47-63|
|Contact details of provider:|| Postal: |
Web page: http://difusion.ulb.ac.be
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:ulb:ulbeco:2013/2075. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels)
If references are entirely missing, you can add them using this form.